# SDR C77A20120805026

- Difficulty date: August 3, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 11,064 hours, 6,449 cycles
- Engine: Ge CF348E5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Cargo Door
- Part time: 11,064 hours, 6,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT FLOOR FINGER DOUBLER, IS CHAFED AND CORRODED.  REMOVED CORROSION BY BLENDING AND TREATING IAW SRM 51-10-03 & 51-12-01  IAW MFG 2012-170-010646 AND EO E175-5300-072 REV IR WO 602030.
